Theory of magnetization curves for textured magnetic suspensions
Doklady Akademii Nauk, Tome 279 (1984) no. 2, pp. 354-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_2_a23,
author = {Yu. L. Raikher},
title = {Theory of magnetization curves for textured magnetic suspensions},
journal = {Doklady Akademii Nauk},
pages = {354--357},
year = {1984},
volume = {279},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_2_a23/}
}
Yu. L. Raikher. Theory of magnetization curves for textured magnetic suspensions. Doklady Akademii Nauk, Tome 279 (1984) no. 2, pp. 354-357. http://geodesic.mathdoc.fr/item/DAN_1984_279_2_a23/